MAUDE Adverse Event Report: ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number JIG, PARS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/24/2021, it was reported by a sales representative via sems that an ar-8860j pars jig was not passing needles correctly.The device was hitting the inside prongs keeping the surgeon from passing suture correctly.This was discovered during use in an achilles repair on 8/24/2021. all tips and pearls were performed during the procedure the case was completed by doing an open repair.
 
Additional Manufacturer Narrative
The complaint is not confirmed.One ar-8860j lot 011651 was received for investigation.Visual and functional inspection revealed no issues with the device.Using a 0.063" gage it was found that the holes on the base, jig, pars (c1356-01) were within specification.

Brand Name
JIG, PARS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12467496
Report Number1220246-2021-03645
Device Sequence Number14386615
Product Code LXH
UDI-Device Identifier00888867048621
UDI-Public00888867048621
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJIG, PARS
Device Catalogue NumberAR-8860J
Device Lot Number011651
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;